# SDR SWIA200514945

- Difficulty date: May 2, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 6,982 hours, 6,145 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW CRACKED ON FINAL APPROACH.  REPLACED LEFT SIDE WINDOW IAW AMM 56-12-01.  OPERATIONAL CHECK GOOD.
